# SDR UVVR200200001

- Difficulty date: August 5, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N65AK
- Make and model: Rkwell NA26565
- Aircraft serial: 46535
- System (JASC): 4940 · APU Start/Ignition System
- Part: Gasket
- Part number: 1666731
- Condition: Failed
- Location: Apu Start
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"AFT FUSELAGE HOT" LIGHT CAME ON IN FLIGHT. CREW MADE LANDING AT SUS. AVMATS TROUBLESHOT PROBLEM, FOUND APU START BYPASS VALVE GASKET BLOWN - CAUSING HOT BLEED AIR TO TRIP THERMAL SWITCH, ILLUMATING WARNING LIGHT. REMOVED AND REPLACED GASKET WITH NEW GASKET.
